# SDR AWXA200200671

- Difficulty date: July 26, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 59,967 hours, 48,891 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: 31882
- Condition: Broken
- Location: Seat Row 6 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE  EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 6 L/H WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE TERMINAL CONNECTOR AT SEAT ROW 6 L/H, OPERATIONAL CHECK WAS GOOD.
